# SDR P2EA00035

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME LOWER FLANGE CRACKED AT BS 360 BETWEEN 14R AND 15R.  REPAIRED FRAME LOWER FLANGE AT BS 360 BETWEEN STRINGER 14R AND 15R IAW SRM 53-10-4 FIG 10.  (M)
